Some New Results for the Tree Indexed Markov Chains
The strong limit theorem is one of the central questions for studying in the international Probability theory. The purpose of this paper is to give a strong limit theorem for functions of two-ordered Markov chains indexed by a kind of nonhomogeneous tree.
KeywordsTree-indexed markov chains Strong limit theorem Martingale difference sequence
- 5.Fan Z, Jin S, Bian J (2009) The recurrence for the tree indexed Markov chains. Math Pract Theory 39:221–223Google Scholar
- 6.Shi J (1999) The discrete martingale and its application, vol 35. The Science Press, Beijing, pp 743–745Google Scholar
- 8.Fan ZY, Zhai QL, Jin S (2010) Some limit properties for nonhomogeneous tree indexed Markov Chains. Proc CDEE 2010 2010:91–94Google Scholar
- 9.Fan ZY, Jin S, Bian J (2009) A new application of stochastic matrices. The proceeding of 3th international workshop on matrix analysis, vol 1. World Academic Press, New York, pp 121–125Google Scholar